Information - Deep Relief Ibuprofen Gel
Deep heat combines the powerful analgesic ibuprofen and counter-irritant Levomenthol, to rapidly penetrate the skin and to act at the site of pain, reducing inflammation for fast temporary relief. Effectively relieves rheumatic and arthritic pain, muscular aches, pains, strains, back aches and sports injuries. Use Adults (and children over 14 years old):
Use 15-35mm (50mg to 125mg ibuprofen) for each application. Apply Deep Relief Ibuprofen as a thin layer over the affected area and gently massage until the gel is absorbed. You will notice a sensation where you have applied Deep Relief Ibuprofen. This is normal. Close the cap tightly. Wash hands after use. Repeat these steps up to a maximum of three times a day. Do not exceed the stated dose. If symptoms persist after 7-10 days of treatment, please consult your doctor.
Ibuprofen 5%, Menthol, Propylene Glycol, Carbomer, Di- Isopropanolamine, Ethanol, Water.
Deep Relief Ibuprofen should not be used by children under 14 years of age. If you have a kidney problem, you should consult your doctor before using Deep Relief Ibuprofen. If anyone swallows Deep Relief Ibuprofen, contact your doctor or nearest casualty department immediately. You should not apply Deep relief Ibuprofen to your lips, nostrils, eye area, genital or anal areas. If this occurs accidentally, wash away Deep Relief Ibuprofen unless you are treating your hands. Do not cover the skin with bandages, plasters or any other dressing. It does not matter if you cover the skin with clothes.
You should not use this product if:
If you are allergic to ibuprofen, aspirin or any other ingredients contained in Deep Relief Ibuprofen.
You have asthma and know that aspirin or other analgesics may bring on an asthma attack.
You have broken skin where you want to apply the gel.
You are pregnant or if you think you may be pregnant.
You are currently breast feeding.